# SDR AALA201808239017

- Difficulty date: August 20, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 33,409 hours, 11,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING A CIDS 1 TEST, A  MESSAGE FOR THE BATTERY & EPSU 12WL.  REPLACED THE BATTERY 12WL FOR EMERGENCY POWER SUPPLY IAW AMM 33-51-38.  OPS CHECKED GOOD.
